# SDR USAA951152

- Difficulty date: November 2, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N974VJ
- Make and model: Doug DC-9-31
- Aircraft serial: 47130
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 639
- Part time: 86,102 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - DURING C-1 CHECK CARD NR J9-50-0949, .1250 INCH CRACK FROM RIVET STATION 639 JUST BELOW LONGERON 1.  INSTALLED CLASS 2 TEMPORARY REPAIR DOUBLER PER SRM 53-04 PAGE 55, FIG 12B.  (M)
